# SDR REXA2016092801821

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 23,707 hours, 21,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT NOT BLINKING.  REMOVED AND REPLACED CAPT'S EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-61-04.  OPS CHECK GOOD.
